# SDR DXTA200601529

- Difficulty date: July 30, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N930QS
- Make and model: Cessna 750
- Aircraft serial: 7500130
- Aircraft time: 5,439 hours, 3,446 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 738384
- Part serial: 9905234
- Condition: Seized
- Part time: 990 hours, 612 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON LANDING AT SAN DIEGO, SMOKE PARTIALLY FILLED CABIN.  CABIN TEMP INDICATED 186* AND INCREASING, ISOLATED PAC.  PASSENGERS INDICATED THEY COULD HEAR A SIZZLING NOISE FROM WEMAC AREA.  UPON ARRIVAL, ENTERED AIRCRAFT AND NOTED NO ABNORMAL SMELL.  OPERATING APU AND BOTH PACS.  NO SMOKE NOTED BUT COULD DETECT BURNED OIL ODOR IN CABIN.  INSPECTED PAC ACM'S IN AFT EQUIPMENT BAY WITH SYSTEM ON.  AFT (COCKPIT) PAC WAS IN SERVICEABLE CONDITION FWD (CABIN) PAC IS SEIZED AND NOT SERVICEABLE.  REMOVED CABIN AIR CYCLE MACHINE AND INSTALLED AIR CYCLE MACHINE OVERHAULED BY HAMILTON SUDSTRAND CRS NR 513R842L IAW THE 750 MM CHAPTER 21-51-00.  OPERATIONAL AND LEAK CHECK NORMAL.
